I am still on my full dose of rapamune, but I have already started tapering off of the raptiva. I skipped the Sunday morning dose of raptiva, but will take it again this coming Sunday.
I have been feeling really tired the last few days. It is probably a combination of being on both the new and the old drug regime and/or the start up of the new drugs. I am hoping to feel better soon, either from the weaning of the old drugs, or the acclimation to the new. I slept most of 12 hours yesterday. I did make it through the work day, but was dragging. I was able to teach my class this morning, but plan to take it easy the rest of the day.
Besides the fatigue, I have a queasy stomach and sometimes some aching muscles.
I had my blood drawn yesterday to measure the drug levels of the rapamune, prograf, and cellcept. As soon as the prograf and cellcept reach therapeutic levels, I can begin to decrease the rapamune. I hope to hear later today.
Post a Comment